`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 12,Number 2,     March 2013

1

Existence of boundary blow up solutions for singular or degenerate fully nonlinear equations    Pages : 621 - 645

Françoise Demengel and O. Goubet

 Abstract       References       Full Text      Related Articles

2

The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients    Pages : 647 - 661

Wuming Li,  Xiaojun Liu and Quansen Jiu

 Abstract       References       Full Text      Related Articles

3

Nonexistence of positive solution for an integral equation on a Half-Space $R_+^n$    Pages : 663 - 678

Yanqin Fang and Jihui Zhang

 Abstract       References       Full Text      Related Articles

4

Non degeneracy for solutions of singularly perturbed nonlinear elliptic problems on symmetric Riemannian manifolds    Pages : 679 - 693

Marco Ghimenti and A. M. Micheletti

 Abstract       References       Full Text      Related Articles

5

Quasilinear systems involving multiple critical exponents and potentials    Pages : 695 - 710

Dongsheng Kang

 Abstract       References       Full Text      Related Articles

6

Median values, 1-harmonic functions, and functions of least gradient    Pages : 711 - 719

Matthew B. Rudd and Heather A. Van Dyke

 Abstract       References       Full Text      Related Articles

7

Multiple positive solutions for Kirchhoff type problems with singularity    Pages : 721 - 733

Xing Liu and Yijing Sun

 Abstract       References       Full Text      Related Articles

8

Long-time dynamics of the parabolic $p$-Laplacian equation    Pages : 735 - 754

Pelin G. Geredeli and Azer Khanmamedov

 Abstract       References       Full Text      Related Articles

9

The Riemann problem of conservation laws in magnetogasdynamics    Pages : 755 - 769

Yanbo Hu and Wancheng Sheng

 Abstract       References       Full Text      Related Articles

10

Existence of solutions for singularly perturbed Schrödinger equations with nonlocal part    Pages : 771 - 783

Minbo Yang and Yanheng Ding

 Abstract       References       Full Text      Related Articles

11

Multiplicity results for a class of elliptic problems with nonlinear boundary condition    Pages : 785 - 802

Patrick Winkert

 Abstract       References       Full Text      Related Articles

12

Some results on two-dimensional Hénon equation with large exponent in nonlinearity    Pages : 803 - 813

Chunyi Zhao

 Abstract       References       Full Text      Related Articles

13

Positive solutions to a Dirichlet problem with $p$-Laplacian and concave-convex nonlinearity depending on a parameter    Pages : 815 - 829

Salvatore A. Marano and Nikolaos S. Papageorgiou

 Abstract       References       Full Text      Related Articles

14

Standing waves of nonlinear Schrödinger equations with optimal conditions for potential and nonlinearity    Pages : 831 - 850

Soohyun Bae and Jaeyoung Byeon

 Abstract       References       Full Text      Related Articles

15

Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity    Pages : 851 - 866

Yu-Zhu Wang and Yin-Xia Wang

 Abstract       References       Full Text      Related Articles

16

Generalized Schrödinger-Poisson type systems    Pages : 867 - 879

Antonio Azzollini,  Pietro d’Avenia and Valeria Luisi

 Abstract       References       Full Text      Related Articles

17

A new class of $(H^k,1)$-rectifiable subsets of metric spaces    Pages : 881 - 898

Roberta Ghezzi and Frédéric Jean

 Abstract       References       Full Text      Related Articles

18

Local well-posedness of quasi-linear systems generalizing KdV    Pages : 899 - 921

Timur Akhunov

 Abstract       References       Full Text      Related Articles

19

Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion    Pages : 923 - 937

Yan Jia,  Xingwei Zhang and Bo-Qing Dong

 Abstract       References       Full Text      Related Articles

20

Weak solutions for generalized large-scale semigeostrophic equations    Pages : 939 - 955

Mahmut Çalik and Marcel Oliver

 Abstract       References       Full Text      Related Articles

21

A general stability result in a memory-type Timoshenko system    Pages : 957 - 972

Salim A. Messaoudi and Muhammad I. Mustafa

 Abstract       References       Full Text      Related Articles

22

Decay of solutions to fractal parabolic conservation laws with large initial data    Pages : 973 - 984

Fengbai Li and Feng Rong

 Abstract       References       Full Text      Related Articles

23

Stability of rarefaction wave and boundary layer for outflow problem on the two-fluid Navier-Stokes-Poisson equations    Pages : 985 - 1014

Renjun Duan and Xiongfeng Yang

 Abstract       References       Full Text      Related Articles

24

Global attractors for strongly damped wave equations with subcritical-critical nonlinearities    Pages : 1015 - 1027

Filippo Dell'Oro

 Abstract       References       Full Text      Related Articles

25

The explicit nonlinear wave solutions of the generalized $b$-equation    Pages : 1029 - 1047

Liu Rui

 Abstract       References       Full Text      Related Articles

26

Existence of a rotating wave pattern in a disk for a wave front interaction model    Pages : 1049 - 1063

Jong-Shenq Guo,  Hirokazu Ninomiya and Chin-Chin Wu

 Abstract       References       Full Text      Related Articles

27

Travelling wave solutions of a free boundary problem for a two-species competitive model    Pages : 1065 - 1074

Chueh-Hsin Chang and Chiun-Chuan Chen

 Abstract       References       Full Text      Related Articles

28

Qualitative analysis to the traveling wave solutions of Kakutani-Kawahara equation and its approximate damped oscillatory solution    Pages : 1075 - 1090

Weiguo Zhang,  Yan Zhao and Xiang Li

 Abstract       References       Full Text      Related Articles

29

Limit cycles of non-autonomous scalar ODEs with two summands    Pages : 1091 - 1102

José-Luis Bravo and Manuel Fernández

 Abstract       References       Full Text      Related Articles

30

Blow-up for semilinear parabolic equations with critical Sobolev exponent    Pages : 1103 - 1110

Li Ma

 Abstract       References       Full Text      Related Articles

31

Attractors in $H^2$ and $L^{2p-2}$ for reaction diffusion equations on unbounded domains    Pages : 1111 - 1121

Ming Wang and Yanbin Tang

 Abstract       References       Full Text      Related Articles

32

Asymptotic behavior of the solutions of the inhomogeneous Porous Medium Equation with critical vanishing density     Pages : 1123 - 1139

Sofía Nieto and Guillermo Reyes

 Abstract       References       Full Text      Related Articles

33

Uniform $L^1$-stability of the relativistic Boltzmann equation near vacuum    Pages : 1141 - 1161

Seung-Yeal Ha,  Eunhee Jeong and Robert M. Strain

 Abstract       References       Full Text      Related Articles